Family and Caregiver Schizophrenia Discussion Forum

Withdrawals are here

The withdrawals are here after cold turkey 78mg which she was on for about 8months…
Severe akathasia which leads to psychosis when unmanaged
As soon as she takes a couple Benadryl she snaps out of it.
This is how we know the psychosis is from withdrawal…
Benadryl is not an AP…
This is really terrifying…
It’s been two months since her last shot…
It supposibly starts to get better after 5-6months
And maybe a small tiny window at 3months…
Pray for us…
She’s experiencing depersonalization as well …
We are strongly convinced that she was misdiagnosed and doesn’t need the medication…
I will keep you all updated in about 6months from now
This is really tough and I feel really bad for her
Everything is under control though
She’s feeling extreme sensitivity in her body
She’s sensitive to noise and touch
We believe that to be dopamine sensitivity…
Since dopamine is flooding her brain now getting off the AP…
How are all of you doing?